Record:   Prev Next
Author McAdam, Stephen, author
Title Primes associated to an ideal / Stephen McAdam
Imprint Providence, Rhode Island : American Mathematical Society, [1989]
book jacket
Descript 1 online resource (184 pages)
text rdacontent
computer rdamedia
online resource rdacarrier
Series Contemporary mathematics, 0271-4132 ; volume 102
Contemporary mathematics (American Mathematical Society) ; 102
Note Includes bibliographical references (pages 161-163) and indexes
Description based on print version record
Electronic reproduction. Ann Arbor, MI : ProQuest, 2016. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries
Link Print version: McAdam, Stephen. Primes associated to an ideal. Providence, Rhode Island : American Mathematical Society, [1989] xiii, 167 pages ; 25 cm. Contemporary mathematics ; v. 102 9780821851081 (DLC)10873170
Subject Noetherian rings
Ideals (Algebra)
Electronic books
Record:   Prev Next